Cimzia

Cimzia

Has anyone found they get an increase in disease activity or a flare a few days after their Cimzia infections? I've just realized that the worst time I've had recently has been around 3-4 days after each injection and lasts for 5-8 days or so. I've only been on Cimzia four around 2.5mths, I think I'm around 6 weeks past my last loading dose.
Just curious to know if anyone else experiences this? It is not mentioned as a possible side effect in the product information.
And if you have experienced this did… read more

A myRAteam Member said:

Hi EllieKate, I am new to this site and have just read your post and I am experiencing the exact same side effects. I've recently started Cimzia alongside Sulfasalazine for RA. I had my last loading dose on Thursday and yesterday and today I have had really bad fatigue and am in a lot of pain all over. I have experienced this every time a few days after the loading dose. Did you ever have any benefit from Cimzia once on the maintainence doses? Really hope this worked for you in the end. Xx

edited, originally posted about 1 year ago
A myRAteam Member said:

Hi,
I was on cimzia for a year and it didn't help me at all

posted about 2 years ago
A myRAteam Member said:

I am having similar issues. Took my last loading dose Friday and woke up on Monday with severe body aches like the flu without a fever and congestion. I had similar symptoms with my second dose. Did it get better?

posted 6 months ago
A myRAteam Member said:

I was on it but never experienced that. Why haven't you taken it for the last 6 weeks>

posted about 2 years ago
A myRAteam Member said:

Not one little bit ?

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in